Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Orthogonal transformations for which topological equivalence implies linear equivalence


Authors: W.-C. Hsiang and William Pardon
Journal: Bull. Amer. Math. Soc. 6 (1982), 459-461
MSC (1980): Primary 57C25; Secondary 57C10, 57E10
This work is cited by: Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982), 223--226
MathSciNet review: 648535
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57C25, 57C10, 57E10

Retrieve articles in all journals with MSC (1980): 57C25, 57C10, 57E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15016-9
PII: S 0273-0979(1982)15016-9